Home > APM>
Biography

Dr. Marius Rădulescu

Institute of Mathematical Statistics and Applied Mathematics "Gheorghe Mihoc - Caius Iacob" of the Romanian Academy

Bucharest, Romania

Senior research worker


Email: mradulescu.csmro@yahoo.com, mradulescu.csmro@gmail.com


Qualifications

1985 Ph.D., Centre of Mathematical Statistics, Romania

1977 M.S., University of Bucharest, Romania

1976 B.Sc., University of Bucharest, Romania


Publications (Selected)

  1. Rădulescu M., Rădulescu C.Z., Zbaganu Gh., (2014) A portfolio theory approach to crop planning under environmental constraints, Annals of Operations Research, vol. 219, (2014), 243–264.
  2. Rădulescu S., Rădulescu M., Diaz Barrero J. L., Alexandrescu P., (2012), Two Families of Cyclic Inequalities, Mathematical Inequalities and Applications, Vol. 15, No. 1, 199–209.
  3. Rădulescu M., Rădulescu S., Balreira C. E., (2011), A generalization of the Fujisawa-Kuh global inversion theorem, J. Math. Anal. Appl., 382,559-564.
  4. Rădulescu M., Rădulescu S., Alexandrescu P., (2009), On the Godunova–Levin–Schur class of functions, Mathematical Inequalities and Applications, Vol. 12, Number 4, 853–862.
  5. Rădulescu M., Rădulescu S., Rădulescu C.Z., (2009), Sustainable production technologies which take into account environmental constraints, European Journal of  Operational Research, vol.  193, no. 3,  730-740.
  6. Rădulescu M., Rădulescu S., An application of  Banach-Mazur-Caccioppoli  global inversion theorem  to unique  solvability of Dirichlet problems, (2002), J. Math. Anal. Appl. 272, no.1,  362-367.
  7. Rădulescu M., Rădulescu S., (1996), Generalizations of  Dobrushin's inequalities and applications, J.Math.Anal.Appl. 204, 631-645.
  8. Rădulescu M., Rădulescu S., (1989), Local inversion theorems without assuming continuous differentiability, J.Math. Anal. Appl. vol. 138, no.2, 581-590.
  9. Rădulescu M., Rădulescu S.,  (1989), An application of Hadamard-Levy theorem to a scalar initial value problem, Proc. Amer. Math. Soc. vol.106, no.1, 139-143.
  10. Rădulescu M., Rădulescu S., (1989), Global univalence and global inversion theorems in Banach spaces, J.Nonlinear Analysis, vol.13, no.5, 539-553.
  11. Rădulescu M., Rădulescu S., (1980), Global inversion theorems and applications to differential equations, J. Nonlinear Analysis, vol.4, no.5, 951-965.


Profile Details

http://www.csm.ro/